# SDR HYIA20200508001

- Difficulty date: May 6, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N514NC
- Make and model: Cessna 402C
- Aircraft serial: C4020514
- Aircraft time: 32,008 hours, 41,174 cycles
- Engine: Cont TSIO520VB
- Engine time: 4,114 hours, 5,768 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Connecting Rod
- Part number: 655911
- Part serial: AE10KA907
- Condition: Damaged
- Location: Engine
- Component: Engine, Cont, TSIO520VB
- Component part number: TSIO520VB
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AND REPLACEMENT OF THE RIGHT ENGINE CYLINDER #3 IT WAS DISCOVERED THAT THE CONNECTING ROD BUSHING OF THE #3 CYLINDER WAS FOUND TO BE DAMAGED AND LOOSE. THE CONNECTING ROD AND CYLINDER WILL BE REPLACED.
